Couldn't find what you looking for?

TRY OUR SEARCH!


My mom has been suffering from terrible headaches that she treated with ibuprofen (every day!) she developed stomach problems recently and she went to see a doctor who said that she has gastritis. I am sure that this is because of the ibuprofen and aspirins that she took. Am I right?

Loading...


Yes, you are, an aspirin or ibuprofen may cause gastritis--inflammation of the stomach lining. Gastritis is not a single disease and it can be caused by drinking too much alcohol, prolonged use of nonsteroidal anti-inflammatory drugs (aspirin or ibuprofen) or infection with bacteria such as Helicobacter pylori. The most common symptoms include abdominal upset or pain, belching, abdominal bloating, nausea, and vomiting or a feeling of fullness or of burning in the upper abdomen I hope she told her physician about her previous treatment.
Reply

Loading...

What can I do to not upset my stomach when i take IBU800
Reply

Loading...

Eat food when taking Ibuprofen. I also learned the hard way.
Reply

Loading...